# SDR 2001UALA00610

- Difficulty date: April 30, 2001
- Submitted: May 16, 2001
- Operation: Air carrier
- Aircraft: N314UA
- Make and model: Boeing 737322
- Aircraft serial: 23675
- Aircraft time: 41,003 hours, 21,658 cycles
- Engine: Ge CFM56*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD REPAIR AREA AT 2:00 POSITION SKIN HAS GOUGES OR CRACKS.  REMOVED OLD DOUBLER.  INSTALLED NEW DOUBLER AND HAT CHANNEL.  MAJOR REPAIR ACCOMPLISHED.
